# SDR 96ZZZX3766

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2013S
- Make and model: Cessna 210L
- Aircraft serial: 21060981
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nozzle
- Part number: 627335D13B
- Condition: Threads Stripped
- Location: Fuel Inj
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING FUEL INJECTOR NOZZLE FOR CLEANING AT FIRST 91-HOUR TSMOH, FACTORY REMANUFACTURE, NOZZLE CAME OUT OF CYLINDER HEAD WITH ALUMINUM, STRIPPED THREADS IN CLYINDER HEAD.
